Change search
ReferencesLink to record
Permanent link

Direct link
A pseudoconvex domain with non schlicht H-infinity envelope
1991 (English)In: Geometrical and algebraical aspects in several complex variables. Sem. Conf, Vol. 8, 13-18 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 8, 13-18 p.
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:umu:diva-9572OAI: diva2:149243
Available from: 2008-04-28 Created: 2008-04-28 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link